# SDR SWIA202411040929

- Difficulty date: September 29, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 42,870 hours, 37,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUEL ACCESS PANEL OPENING 610BB. FWD JUST OUTBOARD OF CENTER. (MARKED) (FILED CLOSED)REPAIRED CORROSION DAMAGE ON FUEL ACCESS PANEL OPENING 610BB, FWD JUST OUTBOARD OF CENTER WITH REFERENCE TO REO 601R-57-21-030 REV "-L" DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN TO THE RH WING FUEL ACCESS PANEL 610BB REWORKED AREA WITH REFERENCE TO SRM 51-24-11.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337. COMPLETED CORROSION FINDINGS REPORT.
